An improved simulated annealing algorithm for bandwidth minimization

TitreAn improved simulated annealing algorithm for bandwidth minimization
Type de publicationArticle de revue
AuteurRodriguez-Tello, Eduardo, Hao, Jin-Kao , Torres-Jimenez, Jose
EditeurElsevier
TypeArticle scientifique dans une revue à comité de lecture
Année2008
LangueAnglais
Date2008/03/16
Numéro3
Pagination1319 - 1335
Volume185
Titre de la revueEuropean Journal of Operational Research
ISSN0377-2217
Mots-clésBandwidth minimization, Heuristics, Simulated annealing
Résumé en anglais

In this paper, a simulated annealing algorithm is presented for the bandwidth minimization problem for graphs. This algorithm is based on three distinguished features including an original internal representation of solutions, a highly discriminating evaluation function and an effective neighborhood. The algorithm is evaluated on a set of 113 well-known benchmark instances of the literature and compared with several state-of-the-art algorithms, showing improvements of some previous best results.

URL de la noticehttp://okina.univ-angers.fr/publications/ua4303
DOI10.1016/j.ejor.2005.12.052
Lien vers le document

http://dx.doi.org/10.1016/j.ejor.2005.12.052